Patient Comments: Jaundice in Adults - Experience

Please share your experience of jaundice as an adult.

Comment from: Lopez, 35-44 Female (Patient) Published: April 16

I"m very confused with this disease. I've being going to hospitals and no doctor can tell me what is making my bilirubin go so high. I'm at the point where I've given up on what's happening to me. I have been in three different hospitals, and they had put plasma, blood, and given me a lot of medications but no diagnosis or explanation. One of the things that I'm concerned about is that I have been getting this stomach pain, very painful when I'm going to the bathroom. This is very scary because my stool smells very bad and my eyes are orange, not yellow, my urine is worst. I cry a lot, I don"t believe in hospitals anymore and I don"t know what to do anymore.

Was this comment helpful?Yes

Patient Comments

Viewers share their comments

Jaundice in Adults - Causes Question: What was the cause of your case of jaundice?
Jaundice in Adults - Symptoms Question: What symptoms did you experience with jaundice?
Jaundice in Adults - Treatment Question: What treatments did you undergo for your case of jaundice?
Jaundice in Adults - Complications Question: What complications did you experience with jaundice?

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.